MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO STRYKER NAV3I(TM) PLATFORM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO STRYKER NAV3I(TM) PLATFORM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 7700-800-000
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility the device was inaccurate by 5mm.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.H3 other text : the system log files were not available for review.
 
Event or Problem Description

Brand Name
STRYKER NAV3I(TM) PLATFORM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9538322
Report Number0001811755-2020-00004
Device Sequence Number2407853
Product Code HAW
UDI-Device Identifier07613327004175
UDI-Public07613327004175
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7700-800-000
Device Catalogue Number7700-800-000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1